Please use this identifier to cite or link to this item:
Title: Repayment of Agricultural Loans : Discriminant Function Approach
Authors: Sathyanarayana, E.
Issue Date: Dec-1989
Publisher: Indian Institute of Management Calcutta, Kolkata
Series/Report no.: Vol. 16;No. 4
Description: E. Sathyanarayana is the Reader in Statistics, Sri Venkateswara University, Tirupati.
p. 289-305
October-December, 1989
Issue Editor – Ranajit Das Gupta
ISSN: 0304-0941(print version)
Appears in Collections:Issue 4, October-December 1989

Files in This Item:
File Description SizeFormat 
Repayment of Agricultural Loans.pdf
  Until 2027-03-31
Repayment of Agricultural Loans : Discriminant Function Approach574.45 kBAdobe PDFView/Open Request a copy

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.